# SDR ASOA201102231

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 23,288 hours, 20,646 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ISOLATORS ARE BROKEN ON FS 621 BULKHEAD.  REMOVED BROKEN ISOLATORS IAW SRM 51-42-10, FIG 4.   INSTALLED NEW ISOLATORS IAW SRM 51-42-13, FIG 2.
